ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Power series with radius of convergence zero ֊ overconvergence, elongations, summability

Luh, W. and Stepanyan, A. (2011) Power series with radius of convergence zero ֊ overconvergence, elongations, summability. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 46 (4). pp. 45-56. ISSN 00002-3043

[img]
Preview
PDF
Download (586Kb) | Preview

    Abstract

    We deal with overconvergence phenomena of power series with radius of convergence zero. Among others it is shown that the partial sums of such series can be elongated to become Cesaro summable on a set S ⊂ {z : |z| > 0} if and only if the considered power series is overconvergent.

    Item Type: Article
    Uncontrolled Keywords: Overconvergence, elongation of sequences, Cesaro summability.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 27 Sep 2012 10:29
    Last Modified: 27 Sep 2012 10:29
    URI: http://mathematics.asj-oa.am/id/eprint/404

    Actions (login required)

    View Item